Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 30, Issue 2, Fall 1993  pp. 243-266.

Cubic algebras

Authors Carla Farsi (1) and Neil Watling (2)
Author institution: (1) Department of Mathematics, University of Colorado, Boulder, CO 80309-0395.
(2) Department of Mathematics, SUNY at Buffalo, Buffalo, NY 14214-3093. Current address: Science Division, Widener University, Chester, PA, U.S.A.


Contents    Full-Text PDF